Sevikar Pain In Extremity Side Effect Reports
The following Sevikar Pain In Extremity side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pain In Extremity, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Oedema Peripheral, Pain In Extremity, Hypoglycaemia, Weight Increased, Hyperglycaemia, Angioedema|
This Pain In Extremity side effect was reported by a consumer or non-health professional from KR. A 54-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Sevikar/amlodipine Besylate (dosage: NA), which was started on Jul 05, 2013. Concurrently used drugs:
|Dizziness, Headache, Pain In Extremity|
This Pain In Extremity Sevikar (olmesartan Medoxomil/amlodipine Besilate) (tablet) side effect was reported by a health professional from GERMANY on Aug 05, 2009. A Female , 46 years of age, weighting 180.8 lb, was diagnosed with
Sevikar Pain In Extremity Causes and Reviews
Deep vein thrombosis, or DVT, is a blood clot that forms in a vein deep in the body. Most deep vein clots occur in the lower leg or thigh. If the vein swells, the condition is called thrombophlebitis. A deep vein thrombosis can break loose and cause a serious problem in the lung, called a pulmonary embolism.
Sitting still for a long time can make you more likely to get a DVT. Some medicines and disorders that increase your risk for blood clots can also lead to DVTs. Common symptoms are
- Warmth and tenderness over the vein
- Pain or swelling in the part of the body affected
- Skin redness
Treatment includes medicines to ease pain and inflammation, break up clots and keep new clots from forming. Keeping the affected area raised and applying moist heat can also help. If you are taking a long car or plane trip, take a break, walk or stretch your legs and drink plenty of liquids.
Sevikar Pain In Extremity Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|